Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Swollen face, dry, pale face, hives, balding around hives, hair discoloration. Allergic reactions caused by shaving?

Hi my name is Mike! I have been going through a complicated last couple years. I have been to several dermatologist, endocrinologists, rheumatologist . My main symptoms is my face swells up, dry, pale, hives , balding around the hives, hair discoloration, etc. Blood test have shown C3, C4, Testosterone (but Dr s can t figure out if its primary/secondary hypogonadism ), vitamin d3 , all out of range, also some ANA test out of range. I it is from shaving, whether it is a dry shave or with shaving cream. I can shave my face in the morning and by the next morning my face is swollen and I do not even look like myself. I have spend alot of money on dr s, skin care from lotions to shampoo, diets, I can not figure it out and neither can doctors. Can shaving cause a severe allergic reaction? Please need help.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for posting your query. From your preliminary reports your symptoms fit in with collagen vascular disorder or pressure urticara. If compliment levels are abnormal you need to start on either oral corticosteroids of oral cyclosporin. these drugs should be taken with the advice of local doctors or dermatologists only. I suggest you can discuss the issue once again with your consultant.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor